# SDR SWAA2021072888904

- Difficulty date: June 28, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N7827A
- Make and model: Boeing 737-79P
- Aircraft serial: 28255
- Aircraft time: 52,282 hours, 33,778 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SCUFF PLATE ON FWD SERVICE DOOR AT FWD GALLEY AREA ; 2021-288149 / [01] REPAIRED SCUFF PLATE ON FWD SERVICE DOOR AT FWD GALLEY AREA IAW BOEING 737-700 SRM 53-10-15-2R-2 REPAIR 2 PARAGRAPH 4.B AND BAC 5975.; [02] REPAIRED SCUFF PLATE ON FWD SERVICE DOOR AT FWD GALLEY AREA IAW BOEING 737-700 SRM 53-10-15-2R-2 REPAIR 2 PARAGRAPH 4.B AND BAC 5975.
